Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 741097.0, MPI für Mathematik / Publikationen des MPI für Mathematik
A quantum version of the algebra of distributions of SL2
Authors:Angiono, Iván
Language:English
Date of Publication (YYYY-MM-DD):2018
Title of Journal:Publications of the Research Institute for Mathematical Sciences
Journal Abbrev.:Publ. Res. Inst. Math. Sci.
Volume:54
Issue / Number:1
Start Page:141
End Page:161
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.4171/PRIMS/54-1-5
URL:https://doi.org/10.4171/PRIMS/54-1-5
URL:https://arxiv.org/abs/1607.04869
Full Text:
You have privileges to view the following file(s):
Angiono_A quantum_oa_2018.pdf  [244,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.